# SDR QXEA2017110600662

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 737 hours, 1,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL AREA OF THE EMERGENCY LIGHT STRIP AT SEAT ROW 2A DOES NOT ILLUMINATE.  REMOVED & REPLACED THE LIGHT IAW AMM 33-50-21-000-801-A, & 33-50-21-400-801-A.
